# SDR ASAA201906129674

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 48,254 hours, 14,530 cycles
- System (JASC): 2610 · Detection System
- Part: Switch
- Condition: Malfunctioned
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENG FIRE TEST THE #2 ENG FIRE SWITCH DOES NOT ILLUMINATE. GROUNDED - YES. PERFORMED ENGINE/APU FIRE DETECTION CONTROL MODULE BITE REFERENCE B737-800 FIM 26-10 TASK 801. TEST PASS. OPERATED ENG 2 AT IDLE FOR FIVE MINUTES REFERENCE AMM 71-00-00 AND ACCOMPLISHED ENGINE FIRE DETECTION OPERATIONAL TEST REFERENCE AMM 26-11-00-710-801. TEST PASS.
